What causes excessive sleepiness and diarrhea while recovering from viral fever?
Post viral fever myalgia is responsible for your symptoms
I have gone through your query and do understand your concern.
Post viral fever myalgia is very common last for few days after fever subsides. And this can be responsible for your symptoms.
And even the medicine that you are taking can also act as sleep aid ( Nyquil contains Doxylamine succinate an antihistamine ). So I would suggest you to take only paracetamol if you have fever.
One episode of diarrhea , I don't think presently you need any thing for this. Kindly drink plenty of water, avoid outside food, take curd. Avoid meat for few days. Add more fibres to your diet.
Hope this helps
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What medications cause excessive sleepiness
- What is viral fever treatment
- What are the precautions to be taken while suffering with viral fever
- Acute viral fever causes
- Coincidental viral fever causes
- What is viral fever
- Viral fever causes
- Arthritis caused due to viral fever
- Causes of excessive sleepiness newborn
- What causes excessive sleepiness and breathing difficulty